# SDR 97ZZZX140

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 421C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Part number: A4191
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSY P/N A4191 CORRODED.
